# SDR 2018FA0000051

- Difficulty date: February 5, 2018
- Submitted: February 5, 2018
- Operation: General aviation
- Aircraft: N15GA
- Make and model: Beech 1900D
- Aircraft serial: UE37
- Aircraft time: 763 hours, 37,458 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12991003392
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT TEMPERATURE CONTROLLER SENSOR MOUNT BASE BROKE AT THE BLEED AIR DUCT ASSEMBLY CREATING A HOLE LARGE ENOUGH TO PROHIBIT CABIN PRESSURIZATION AND PROMPTING A LT ENVIR OFF LIGHT. PHOTOS AND DRAWING PROVIDED.
